# SDR ASAA1149121

- Difficulty date: February 13, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 90526911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500F SHEAR TIE IS CORRODED BETWEEN STR 27R AND STR 28R.  REPAIRED SHEAR TIE IAW ASA EA 400 53EA 04882.
